# SDR Y2PA20130801045

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,282 hours, 29,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 767-788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION AT LT WINDOW FRAME BETWEEN BS 767 AND 788.  MX BLENDED CORROSION AND VERIFIED REMAINING MATERIAL THICKNESS, PRIMED AND TREATED IAW DWG 53-13188, 8110-3.
